# SDR UPS99828812

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 641
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, FS 641 BETWEEN LONG 26R AND 27R, THE SHEAR TIE IS CRACKED.  CUT OUT DAMAGED SHEAR TIE AND REPAIRED IAW SRM 53-2-0 FIG 2B.
